# SDR DALA2022091706170

- Difficulty date: September 15, 2022
- Submitted: September 17, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0662, CORROSION UNDER PHENOLIC STRIP B STA 740 BTW LBL 16.10 AND LBL 19.00 AT FORWARD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED BEAM BTW STA 640-840 AND LBL 16.10-LBL 19.00 UNDER PHENOLIC STRIP AT FORWARD CARGO COMPARTMENT. (LP 2410877)
